# SDR 9520329851

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Engine: Pwa JT8D17
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EGT SYSTEM FAILED ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EGT INDICATOR WITH A SERVICEABLE UNIT.  SYSTEM CHECKED OK ON RUNUP.
